Open Access
Translator Disclaimer
2013 A New Smoothing Nonlinear Conjugate Gradient Method for Nonsmooth Equations with Finitely Many Maximum Functions
Yuan-yuan Chen, Shou-qiang Du
Abstr. Appl. Anal. 2013(SI01): 1-5 (2013). DOI: 10.1155/2013/780107

Abstract

The nonlinear conjugate gradient method is of particular importance for solving unconstrained optimization. Finitely many maximum functions is a kind of very useful nonsmooth equations, which is very useful in the study of complementarity problems, constrained nonlinear programming problems, and many problems in engineering and mechanics. Smoothing methods for solving nonsmooth equations, complementarity problems, and stochastic complementarity problems have been studied for decades. In this paper, we present a new smoothing nonlinear conjugate gradient method for nonsmooth equations with finitely many maximum functions. The new method also guarantees that any accumulation point of the iterative points sequence, which is generated by the new method, is a Clarke stationary point of the merit function for nonsmooth equations with finitely many maximum functions.

Citation

Download Citation

Yuan-yuan Chen. Shou-qiang Du. "A New Smoothing Nonlinear Conjugate Gradient Method for Nonsmooth Equations with Finitely Many Maximum Functions." Abstr. Appl. Anal. 2013 (SI01) 1 - 5, 2013. https://doi.org/10.1155/2013/780107

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1278.90400
MathSciNet: MR3044994
Digital Object Identifier: 10.1155/2013/780107

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2013 • No. SI01 • 2013
Back to Top